# SDR 2009FA0000965

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: General aviation
- Aircraft: N595ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496271
- Aircraft time: 218 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554546
- Condition: Frozen
- Location: Rt Engine
- Part time: 218 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT CREW DISCOVERED RT THROTTLE STUCK.  ACFT RETURNED TO BASE LANDED WITH OUT INCIDENT.  UPON DISASSEMBLE THE THROTTLE CABLE WAS FOUND TO BE FROZEN AT THE ENG SIDE BETWEEN SHAFT AND THE PROTECTIVE SHEATH.  THIS HAS HAPPENED ON OTHER ACFT OPERATED BY THIS FLIGHT SCHOOL AND HAS BEEN REPORTED TO THE MFG.
